# SDR AC2A2007032871967

- Difficulty date: March 28, 2007
- Submitted: April 8, 2009
- Operation: General aviation
- Aircraft: N139FW
- Make and model: Agusta AB139
- Aircraft serial: 31022
- Aircraft time: 627 hours
- Engine: Pwc PT6C67C
- System (JASC): 7160 · Engine Air Intake System
- Part: Screen
- Condition: Broken
- Location: Nr 1 Inlet
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE INLET SCREEN HAS BROKEN WIRES.
